KMS

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Linearization of resolutions via products 期刊论文
JOURNAL OF PURE AND APPLIED ALGEBRA, 2020, 卷号: 224, 期号: 1, 页码: 42-52
Authors:  Tsakiris, Manolis C.
Adobe PDF(273Kb)  |  Favorite  |  View/Download:44/0  |  Submit date:2019/07/15
Permuted Linear Model for Header-Free Communication via Symmetric Polynomials 会议论文
2018 IEEE INTERNATIONAL SYMPOSIUM ON INFORMATION THEORY (ISIT), Vail, CO, 17-22 June 2018
Authors:  Song, Xuming;  Choi, Hayoung;  Shi, Yuanming
Adobe PDF(653Kb)  |  Favorite  |  View/Download:74/1  |  Submit date:2018/09/18